Alert archive / North Dakota / Wind Advisories in 2015

Wind Advisory 17, NWS Grand Forks, ND

October 28, 201517 counties in North Dakota; 6 counties in Minnesota

NWS Grand Forks, ND issued this wind advisory at Oct 28, 2015, 4:04 AM CDT for 17 counties in North Dakota; 6 counties in Minnesota. It took effect at Oct 28, 2015, 10:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2015, 4:04 AM CDT (09:04 UTC)
In effect from
Oct 28, 2015, 10:00 AM CDT
Expired
Oct 28, 2015, 11:32 PM CDT
In force
14 hr
Issued by
NWS Grand Forks, ND
All 23 counties

Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 24 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WWUS73 KFGF 280904
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
404 AM CDT WED OCT 28 2015

NDZ006-007-014-015-024-026-028-038-049-052-054-290000-
/O.NEW.KFGF.WI.Y.0017.151028T1500Z-151029T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-
SARGENT-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY...
LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...
EDINBURG...ADAMS...LANKIN
404 AM CDT WED OCT 28 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING.

* WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AND CONTINUE
  THROUGH THIS AFTERNOON. 

* IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS 
  LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JR
4 follow-up statements
509 
WWUS73 KFGF 281446 AAA
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND...UPDATED
ISSUED BY NATIONAL WEATHER SERVICE DULUTH MN
946 AM CDT WED OCT 28 2015

DEFAULT OVERVIEW SECTION
NDZ006-007-014-015-024-026-028-038-049-052-054-282130-
/O.CON.KFGF.WI.Y.0017.151028T1500Z-151029T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-
SARGENT-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY...
LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...
EDINBURG...ADAMS...LANKIN
946 AM CDT WED OCT 28 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* SUSTAINED WINDS...NORTHWEST 25 TO 30 MPH.

* WIND GUSTS...40 TO 45 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND
  EARLY EVENING...SLOWLY DIMINISHING TONIGHT.

* IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED ALONG LEE-SIDE
  SHORELINES OF DEVILS LAKE...AND COULD RESULT IN ROADBED EROSION
  IN SUSCEPTIBLE AREAS. TRAVEL FOR HIGH PROFILE VEHICLES MAY
  BECOME HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
614 
WWUS73 KFGF 282005
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
305 PM CDT WED OCT 28 2015

DEFAULT OVERVIEW SECTION
MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-290600-
/O.EXB.KFGF.WI.Y.0017.151028T2300Z-151029T0600Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON...
PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...FARGO...WAHPETON
305 PM CDT WED OCT 28 2015

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT THURSDAY.

* SUSTAINED WINDS...NORTHWEST 25 TO 35 MPH.

* WIND GUSTS...40 TO 45 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON
  AND EVENING EVENING...SLOWLY DIMINISHING OVERNIGHT.

* IMPACTS...TRAVEL FOR HIGH PROFILE VEHICLES MAY BECOME
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

NDZ006-007-014-015-024-026-028-038-049-052-054-290000-
/O.CON.KFGF.WI.Y.0017.000000T0000Z-151029T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-
SARGENT-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY...
LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...
EDINBURG...ADAMS...LANKIN
305 PM CDT WED OCT 28 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* SUSTAINED WINDS...NORTHWEST 25 TO 35 MPH.

* WIND GUSTS...40 TO 45 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS AFTERNOON AND 
  EARLY EVENING...SLOWLY DIMINISHING TONIGHT.

* IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED ALONG LEE-SIDE
  SHORELINES OF DEVILS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DTR
615 
WWUS73 KFGF 282359
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 PM CDT WED OCT 28 2015

NDZ006-007-014-015-024-026-028-038-049-052-054-290100-
/O.EXP.KFGF.WI.Y.0017.000000T0000Z-151029T0000Z/
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-BARNES-RANSOM-
SARGENT-WESTERN WALSH COUNTY-
INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN...
MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD...
LAKOTA...MCVILLE...ANETA...TOLNA...COOPERSTOWN...VALLEY CITY...
LISBON...ENDERLIN...GWINNER...MILNOR...FORMAN...RUTLAND...
EDINBURG...ADAMS...LANKIN
659 PM CDT WED OCT 28 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

NORTHWEST WINDS WILL REMAIN GUSTY OVERNIGHT...BUT BELOW ADVISORY
CRITERIA.

$$

MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-290600-
/O.CON.KFGF.WI.Y.0017.000000T0000Z-151029T0600Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON...
PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...FARGO...WAHPETON
659 PM CDT WED OCT 28 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

* SUSTAINED WINDS...NORTHWEST 25 TO 35 MPH.

* WIND GUSTS...40 TO 45 MPH.

* TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING...SLOWLY
  DIMINISHING OVERNIGHT.

* IMPACTS...TRAVEL FOR HIGH PROFILE VEHICLES MAY BECOME 
  HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS
OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
365 
WWUS73 KFGF 290432
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1132 PM CDT WED OCT 28 2015

MNZ001>004-007-029-NDZ008-016-027-029-030-039-053-290545-
/O.CAN.KFGF.WI.Y.0017.000000T0000Z-151029T0600Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-STEELE-TRAILL-CASS-RICHLAND-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA...
TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD...
LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER...
WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON...
PARK RIVER...GRAND FORKS...FINLEY...HOPE...MAYVILLE...HILLSBORO...
HATTON...PORTLAND...FARGO...WAHPETON
1132 PM CDT WED OCT 28 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
WIND ADVISORY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 28, 3:40 AM CDT, 24 minutes earlier.

Area forecast discussion, Oct 28, 3:40 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
340 AM CDT WED OCT 28 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 340 AM CDT WED OCT 28 2015

PRECIP TYPES AND IF WE GET ANY ACCUMULATING SNOW IS THE MAIN
FORECAST HEADACHE FOR THE SHORT TERM...ALONG WITH WINDS.

SOME LIGHT BANDS OF PRECIP CONTINUE OVER MAINLY OUR EASTERN
COUNTIES...AND SHORT RANGE MODELS HAVE THIS INTENSIFYING OVER OUR
FAR EASTERN TIER AS THE UPPER LOW CURRENTLY DIGGING INTO THE
WESTERN DAKOTAS MOVES FURTHER SOUTHEAST. THE WESTERN COUNTIES HAVE
BEEN SEEING TEMPS DROP ENOUGH TO SUPPORT SOME SNOW MIXING IN THIS
MORNING...BUT COVERAGE AND AMOUNTS IN THAT AREA WILL BE FAIRLY
LIMITED AND THINK THE EASTERN COUNTIES WILL STAY WARM ENOUGH FOR
RAIN THROUGH MUCH OF THE MORNING. THE COLD FRONT WILL BE BRINGING
TEMPS DOWN THROUGH MID DAY...BUT WITH WARM AIR WRAPPING AROUND THE
BACKSIDE OF THE LOW TONIGHT...MOST MODEL SOLUTIONS HAVE TEMPS
ACTUALLY STEADY OR RISING. MODEL SOUNDINGS IN THE EASTERN CWA HAVE
LOW LEVEL TEMPS GETTING COLD ENOUGH FOR SNOW FOR A BRIEF PERIOD IN
THE LATE AFTERNOON AND EVENING...BUT WITH MARGINAL TEMPS AND WARM
GROUND...THINK THAT WE WILL SEE AT MOST A FEW TENTHS OF ACCUMULATION
ON GRASSY AREAS.

THE SFC PRESSURE GRADIENT WILL INCREASE THROUGHOUT THE DAY AS THE
LOW DEEPENS OVER THE UPPER PENINSULA OF MI. SOME OF THE SHORT
RANGE GUIDANCE HAS OUR WESTERN COUNTIES REACHING WIND ADVISORY
CRITERIA...ALTHOUGH THE MODEL BLENDS SMOOTH OUT THE HIGHER WINDS.
GIVEN THE TENDENCY OF MODEL BLENDS TO BE TOO SLOW WITH WINDS AND
TO AGREE WITH NEIGHBORS...LEANED TOWARDS THE WINDIER SOLUTION AND
WILL INCLUDE A WIND ADVISORY FOR OUR WESTERN COUNTIES

THE PRECIP WILL TAPER OFF QUICKLY LATE TONIGHT AND INTO THURSDAY
MORNING AS HIGH PRESSURE BUILDS IN AND WE GET SOME BRIEF RIDGING
BETWEEN SYSTEMS. 850MB TEMPS WILL REMAIN FAIRLY COOL AND THERE
SHOULD STILL BE A FAIR AMOUNT OF CLOUD COVER WITH CONVECTIVE TEMPS
IN THE 40S. HAVE HIGHS ONLY A FEW DEGREES WARMER THAN TODAY IN THE
LOW TO MID 40S.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 340 AM CDT WED OCT 28 2015

THURSDAY NIGHT THROUGH FRIDAY NIGHT...ANOTHER SPLIT TROUGH
APPROACHES THE PLAINS DURING THE PERIOD...AND MODELS HAVE
CONTINUED TO BE INCONSISTENT ON A BAND OF PRECIP FROM A SOUTHERN
BRANCH SHORTWAVE ACROSS OUR SOUTHEASTERN COUNTIES FRIDAY NIGHT.
THE NAM HAS THE BAND A BIT FURTHER WEST...WHILE THE GFS KEEPS IT
WELL TO OUR SOUTH AND EAST AND THE ECMWF IS IN BETWEEN. FOR NOW
KEPT ONLY SOME VERY LOW POPS IN OUR SOUTHEASTERN COUNTIES FOR
FRIDAY NIGHT AND WILL ADJUST AS NEEDED. TEMPS WILL BE RECOVERING
BACK TO NEAR SEASONAL AVERAGES.

FOR SATURDAY THROUGH TUESDAY...MODELS IN DECENT AGREEMENT IN
TRACKING A SHORT WAVE THROUGH THE AREA ON SATURDAY. THE SFC LOW
STAYS IN SOUTHERN CANADA AND THEREFORE THE BETTER PCPN CHANCES
SHOULD STAY OVER THE NORTHERN FA. ON ITS HEELS ANOTHER PIECE OF
ENERGY SCOOTS ALONG THE CANADIAN BORDER ON SUNDAY WHICH MAY BRING
MORE LIGHT RAIN TO THIS AREA. HOWEVER THIS SECOND ONE LOOKS WEAKER
AT THIS POINT. FLOW SHIFTS MORE TO THE SW FOR MON/TUE AS A TROUGH
DIGS OVER THE SW STATES. QUITE A BIT MORE UNCERTAINTY DEVELOPS BY
THIS TIME BUT FOR THE MOST PART SHOULD NOT HAVE MUCH PCPN. TEMPS
CONTINUE TO LOOK MILD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1136 PM CDT TUE OCT 27 2015

CIGS THE MAIN CHALLENGE THIS FORECAST PERIOD. COLD FRONT MOVING
INTO THE VALLEY WITH GUSTY NW WINDS IN ITS WAKE. CIGS PRIMARILY
VFR/MVFR WITH LOWEST CIGS WEST OF THE VALLEY. BEST POTENTIAL FOR
IFR CIGS WILL BE EAST OF THE VALLEY LATER TONIGHT AND TOMORROW AS
RAIN AREA LIFTS NORTH AND EAST.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...JR
LONG TERM...GODON
AVIATION...VOELKER
Hazardous weather outlook, Oct 27, 5:21 AM CDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
521 AM CDT TUE OCT 27 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-281030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
521 AM CDT TUE OCT 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL ARRIVE IN THE DEVILS LAKE REGION LATER
TONIGHT AFTER A COLD FRONT PASSES THROUGH. SOME LIGHT SNOW MAY
ALSO MIX IN WITH THE LIGHT RAIN AFTER MIDNIGHT. HOWEVER NO
ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE GUSTY NORTHWEST WINDS WILL REMAIN OVER THE AREA WEDNESDAY INTO
WEDNESDAY NIGHT. WITH THE COOL TEMPERATURES IN PLACE...SOME LIGHT
SNOW MAY ALSO MIX IN WITH THE LIGHT RAIN AT TIMES. A DUSTING OF
SNOW ACCUMULATION IS POSSIBLE MAINLY ACROSS PORTIONS OF NORTHWEST
MINNESOTA. THE RAIN OR SNOW MIX MAY CONTINUE AROUND THE LAKE OF
THE WOODS REGION INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in North Dakota, 2015Wind Advisories in Minnesota, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.